# SDR CA100902002

- Difficulty date: September 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 7,023 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 200SGL119Q2
- Condition: Failed
- Location: Engine
- Part time: 1,648 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

GENERATOR FAILURE ON CLIMBOUT.  STARTER GENERATOR REPLACED WITH O/H UNIT.  ACFT GROUND RUN, DC GENERATION FUNCTION CHECK CARRIED OUT SERVICEABLE IAW MM 80-10-00.
